# SDR R61A2025102700485

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 40,873 hours, 27,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH SIDE OF FUSELAGE FROM FRA 99 TO FRA 100 AND STR 27L TO 28L. REPAIRED WITH FILLER AND DOUBLER IAW EMB 170/175 SRM 53-30-01 AND 51-75-17 REPAIR 12P. ALSO REF VP-045919-2025 N/R 1 FOR WORK ACCOMPLISHED.
